# SDR ABXA9701392

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47768
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 59248811
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH 'D' INSPECTION, FOUND KEEL FITTING AT FS 737 CRACKED.  REPLACED KEEL FITTING AT FS 737 IAW DC-9 SRM CHAPTER 51-30-1, 51-30-2 AND 51-30-5.
